Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Go
Journal of Mathematical Sciences and Applications. 2017, 5(1), 24-26
DOI: 10.12691/jmsa-5-1-4
Open AccessArticle

The Number of Fuzzy Clopen Sets in Fuzzy Topological Spaces

Ali Ahmad Ali Fora1,

1Department of Mathematics, Yarmok University, Irbid, Jordan

Pub. Date: July 14, 2017

Cite this paper:
Ali Ahmad Ali Fora. The Number of Fuzzy Clopen Sets in Fuzzy Topological Spaces. Journal of Mathematical Sciences and Applications. 2017; 5(1):24-26. doi: 10.12691/jmsa-5-1-4

Abstract

We show the number of fuzzy clopen sets in an arbitrary fuzzy topological space can be any natural number greater than 1 if it is finite. We give an upper bound for this number. We shall also prove that the number of all crisp fuzzy clopen sets in an arbitrary fuzzy topological space is a power of 2 if it is finite.

Keywords:
clopen enumerating finite set fuzzy clopen

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M. Benoumhani, The number of topologies on a finite set, J. of Integer Sequences 9(2006) Article 06.2.6, 1-9.
 
[2]  C.L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl. 24(1968). 182-190.
 
[3]  A. A. Fora, Algebraic Approach to the number of clopen sets in topological spaces, Bull. Cal. Math. Soc., 107, (2), (2015) 171-178.
 
[4]  M.H. Ghanim, E.E. Kerre and A.S. Mashhour, Separation axioms, subspaces and sums in fuzzy topology, J.Math. Anal. Appl. 102 (1984) 189-202.
 
[5]  J.A. Goguen, L-fuzzy sets, J. Math. Anal. Appl. 18 (1967) 145-174.
 
[6]  M. Kolli, Direct and Elementary Approach to Enumerate Topologies on a Finite Set, J. of Integer Sequences 10(2007) Article 07.3.1, 1-11.
 
[7]  H. Sharp, Jr., Cardinality of finite topologies, J. Combinatorial Theory 5(1968) 82-86.
 
[8]  R. Srivastava, S.N.Lal and A.K. Srivastava, Fuzzy Hausdorff topological spaces, J. Math. Anal. Appl. 81(1981) 497-506.
 
[9]  R.P. Stanley, On the number of open sets of finite topologies, J. Combinatorial Theory 10(1971) 74-79.
 
[10]  C.K. Wong, Fuzzy points and local properties of fuzzy topology, J.Math. Anal. Appl. 46(1974) 316-328.
 
[11]  L.A. Zadeh, Fuzzy sets, Inform. and Control 8(1965) 338-353.